Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Pain in the sternal and chest wall on stopping oxy. Had CABG in the past. What are the other options to relieve pain?

Hi Dr. Grief, I am a 41 yr old male and had CABG x 3 nearly 4 years ago. I recently went off oxy and my sternal and chest wall pain is back. I hated being on those narco s but I m finding out fast that they did control the pain. I m heart healthy (never suffered a heart attack ) and have had caths that show blood flow is great. What are my options to help relieve my chest wall/sternum pain? Thanks for your help, Don in Tucson, AZ
Asked On : Thu, 21 Jun 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pulmonologist 's  Response
If your caths are great and you have never suffered a heart attack then why was a cabg done at the first place.
If you mean the new grafts ate great then the chest pain that's building up must not be due to the cardiac problem however a variable angina can always be causative
Also you should get ab arterial blood gas done so that normal oxygenation of your blood alleviates the use ofany oxygen and then see a chest physician
Answered: Fri, 25 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor